[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 21, Issue 1 (9-2010) ::
مجله‌ی بررسی‌ها 2010, 21(1): 75-88 Back to browse issues page
Properties and Characterization of Maximum Renyi Entropy
M. Sanei Tabas, R. Mohtashami Borzadaran G. *, M. Amini
Abstract:   (3344 Views)

In this paper, Renyi entropy and its properties is discussed. Finding density that maximizes the Shannon entropy under known constraints, is expressed in Kagan et al. (1973). In this paper, we obtain properties and characterization results of maximum Renyi entropy under certain constraints.

Keywords: Shannon entropy, Renyi entropy, Tsallis entropy, maximum entropy, maximum Renyi entropy, information measures.
Full-Text [PDF 424 kb]   (760 Downloads)    
Type of Study: Research | Subject: General
Received: 2009/11/18 | Accepted: 2010/05/8 | Published: 2016/01/9
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sanei Tabas M, Mohtashami Borzadaran R, Amini M. Properties and Characterization of Maximum Renyi Entropy. مجله‌ی بررسی‌ها. 2010; 21 (1) :75-88
URL: http://ijoss.srtc.ac.ir/article-1-73-en.html


Volume 21, Issue 1 (9-2010) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران (علمی - ترویجی) Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4256